# SDR 2000ZZZX667

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812TC
- Make and model: Doug DC-8F-55
- Aircraft serial: 45764
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 510
- Part time: 55,626 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR AFT JAM BOX FRAME FORWARD EDGECRACK, BENT AND GOUGED, STA 510L, L7L - L21L.  STOP DRILLED CRACK, NDT TO ASSURE CRACK HAD STOPPED.  IT IS ACCEPTABLE TO RETURN TO SERVICE.  REF:  ZANTOP INTERNATIONAL AIRLINES, INC., ZIAA.  (X)
